# SDR ASAA2018111636856

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,952 hours, 12,184 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL THREE ZONE TEMPERATURE CONTROLLERS "HYPER - SENSITIVE" THE SLIGHTEST TEMP ADJUSTMENT (HOT OR COLD) RESULTS IN VERY LARGE TEMP SWINGS/SPIKES. HOT OR COLD. GROUNDED - YES. COULD NOT DUPLICATE DISCREPANCY BOTH TEMP CONT LOG NO FAULTS AND A GO STATUS. REF B737-800 AMM 21-61-00-700-806. ACCOMPLISHED CABIN TEMP CTL OPS TEST REF AMM 21-61-00-700-806 ALL OPS NORMAL.
